Skip to main content
    • Aa
    • Aa

Beklemishev Lev D. . Induction rules, reflection principles, and provably recursive functions. Annals of pure and applied logic, vol. 85 (1997), pp. 193–242.

  • Volker Halbach (a1)
Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

Bulletin of Symbolic Logic
  • ISSN: 1079-8986
  • EISSN: 1943-5894
  • URL: /core/journals/bulletin-of-symbolic-logic
Please enter your name
Please enter a valid email address
Who would you like to send this to? *